# SDR CALA0001619

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT EMERGENCY EXIT DOOR CUTOUT SKIN GOUGED AT UPPER DOOR LATCH.  THE RIVETS WERE REMOVED IAW SRM 51-30-2.  THE SEAL DEPRESSOR WAS CUT IAW SRM 53-05, FIGURE 32.  A REPAIR ANGLE WAS INSTALLED IAW SRM 51-10-4 AND 53-05, FIGURE 32.
